MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE

INTUITIVE SURGICAL, INC. SUREFORM; STAPLE, IMPLANTABLE
Model Number 48360W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was using the davinci vessel sealer during the procedure.The vessel sealer clamped down on tissue and when the surgeon tried to release the sealer from the tissue it would not unclamp.The scrub tech was told to manually release the clamp of the vessel sealer off of the tissue.The surgeon observed the tissue as the manual release was performed.No harm was observed on the tissue by the surgeon.

Brand Name
SUREFORM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key23554616
Report Number23554616
Device Sequence Number9659935
Product Code GDW
UDI-Device Identifier00886874113820
UDI-Public(01)00886874113820
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
Report Date (Section F) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48360W
Device Catalogue Number48360W
Device Lot NumberK11250416
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight58 KG
Date Report Sent to FDA09/17/2025